# SDR 2018FA0000305

- Difficulty date: July 24, 2018
- Submitted: July 30, 2018
- Operation: General aviation
- Aircraft: N620PJ
- Make and model: Cndair CL6002B16
- Aircraft serial: 5170
- Aircraft time: 9,060 hours, 4,264 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Valve
- Part number: AV16B20821
- Part serial: P54242
- Condition: Failed
- Location: Left
- Part time: 9,060 hours, 4,264 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT POWER CROSSFEED WOULD NOT TURN OFF.  DIVERTED AND DECLARED EMERGENCY.  REPLACED THE VALVE, PERFORMED OPS CHECKS.  ALL OPS NORMAL, ACFT RELEASED.
